Integration by parts formulae for Wiener measures restricted to subsets in Rd

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We study an integration by parts formula for a pinned Wiener measure restricted to a space of paths staying within a subset in Rd. The result presented here generalizes the formula in [L. Zambotti, Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection, Probab. Theory Relat. Fields 123 (2002) 579-600] for the case of a half-line in R.

Original languageEnglish
Pages (from-to)594-610
Number of pages17
JournalJournal of Functional Analysis
Volume239
Issue number2
DOIs
Publication statusPublished - 2006 Oct 15
Externally publishedYes

Keywords

  • Hitting distribution
  • Integration by parts
  • Wiener measure

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Integration by parts formulae for Wiener measures restricted to subsets in R<sup>d</sup>'. Together they form a unique fingerprint.

Cite this